Dr. Idris Q answered:
10 months ago
As I've said earlier, hypertension can cause ED and I've seen patients whose ED improved after a good control of their BP. If your Bp is well controlled, then it might be your drug. Exforge HCT has not been found to cause ED even if it does, it must be a very rare occurrence. So, if your drug is a culprit, your Doctor should be informed so that he can change the drugs.
I'm saying all these for you to know that using an enhancer like Viagra is not the first step if you want to get the treatment of ED right. Else, you might be dependent on drugs to make your sexual life meaningful.
The level of your testosterone can also be responsible, this has to be checked to be sure it's not the one that is responsible.
So you need to discuss with your Doctor, he needs to evaluate you first to know what has gone wrong. It is only afterwards that he can suggest the use of Viagra or tell you to avoid it. Hope it's clear